MAUDE Adverse Event Report: K2M, INC. STRAIGHT INSERTER; TLIF II; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

K2M, INC. STRAIGHT INSERTER; TLIF II; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 3303-90151
Medical Device Problem Codes No Apparent Adverse Event (3189); Failure to Eject (4010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an aleutian tlif ii straight inserter and inner shaft were unable to be removed from an implant intra-operatively.The tip of the inserter inner shaft subsequently fractured off inside the implant.The implant and fractured inner shaft tip were left inside the patient.This report captures the inserter.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon visual inspection it was noted that there was no damage to the aleutian tlif ii straight inserter, it was the inner shaft that sustained damage.Report #3004774118-2022-00203 was filed for the inner shaft.

Brand Name
STRAIGHT INSERTER; TLIF II
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key14465752
Report Number3004774118-2022-00202
Device Sequence Number17324070
Product Code MAX
UDI-Device Identifier10888857076600
UDI-Public10888857076600
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3303-90151
Device Catalogue Number3303-90151
Device Lot NumberNKNC
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2022
Supplement Date Received by Manufacturer07/21/2022
Initial Report FDA Received Date05/21/2022
Supplement Report FDA Received Date08/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown